# SDR AALA201907229034

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8701
- Aircraft time: 832 hours, 236 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Part number: Z212H0010110
- Part serial: 212H00031886
- Condition: Unreliable
- Location: Floor Heat
- Part time: 838 hours, 239 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED EXCESSIVE HEAT UNDER GALLEY FLOOR. APPROXIMATELY 15 MINUTES AFTER FIRST INDICATION F/A REPORTED ELECTRIC BURNING SMELL. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001, KNOWN SOURCE OF ODOR WAS FWD GALLEY FLOOR HEATING. ODOR DISSIPATED AFTER DEACTIVATION OF FLOOR HEAT SYSTEM. REMOVED AND REPLACED CONTROL UNIT FOR FLOOR HEATER (60DS) IAW AMM 25-27-34. OPERATIONAL CHECK'S NORMAL.
